# SDR DALA2017112708295

- Difficulty date: November 25, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 68,690 hours, 21,628 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: Failed
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R4 DOOR FAILED A SNUBBER INSPECTION.    REPLACED THE SNUBBER IAW AMM 52-11.
